# SDR ESPA2019F00224

- Difficulty date: May 17, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N163PA
- Make and model: Gulstm G1159A
- Aircraft serial: 302
- Aircraft time: 10,590 hours, 4,945 cycles
- Engine: Rroyce SPEY5118
- Engine time: 14,686 hours, 8,140 cycles
- System (JASC): 5711 · Wing Spar
- Part: Wing
- Condition: Corroded
- Location: Zone 600
- Part time: 10,590 hours, 4,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HAS CORROSION ON AFT SPAR AT RBS343.
